# SDR SWAA070081

- Difficulty date: January 8, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 51,920 hours, 46,390 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 401381
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED BURNT RUBBER ODOR, TURNED OFF RECIRC FAN, ODOR DISSIPATED.  REMOVED AND REPLACED RECIRC FAN PER MM.
